Lancaster EPrints

A new approach for the bending problem of shallow shell by the boundary element method

Ye, Jianqiao (1988) A new approach for the bending problem of shallow shell by the boundary element method. Applied mathematical modelling, 12 (5). pp. 467-470. ISSN 0307-904X

Full text not available from this repository.

Abstract

A very simple method is suggested in this paper to analyze shallow spherical shells with simply supported boundaries. Numerical examples show that the approach developed in the paper is effective.

Item Type: Article
Journal or Publication Title: Applied mathematical modelling
Uncontrolled Keywords: BEM ; shell ; Poisson's equation ; Kronecker product ; fundamental solutions
Subjects: T Technology > TA Engineering (General). Civil engineering (General)
Departments: Faculty of Science and Technology > Engineering
ID Code: 54286
Deposited By: ep_importer_pure
Deposited On: 21 May 2012 13:52
Refereed?: Yes
Published?: Published
Last Modified: 24 Jan 2014 05:26
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/54286

Actions (login required)

View Item